International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1997 / Article

Open Access

Volume 20 |Article ID 264786 | https://doi.org/10.1155/S0161171297000422

B. D. Aggarwala, "On quadruple integral equations involving trigonometric kernels", International Journal of Mathematics and Mathematical Sciences, vol. 20, Article ID 264786, 12 pages, 1997. https://doi.org/10.1155/S0161171297000422

On quadruple integral equations involving trigonometric kernels

Received21 Oct 1994
Revised28 Aug 1995

Abstract

A general technique is developed for the solution of quadruple integral equations involving trigonometric kernels. Four such sets are solved explicitly. Application is made to the problem of three-collinear cracks in linear plane elasticity.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads367
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.